CSN Login
Members Online: 11

Was in Hospital

Snowkitty's picture
Snowkitty
Posts: 295
Joined: Jun 2010

Well, I never did feel right when I got up from chair after my 3rd round of A/C last Thursday.  Kinda shaky and tired.  By Saturday, was really nauseous.  Spent Sunday in bed throwing up.  Monday went to ER, was admitted with fever and dehydration and was released yesterday.  Crap, have one more A/C to go.  I think my doc will put me on hydration and nausea meds by port after next chemo. 

After this, 12 rounds of taxol, one per week.  Doc says side affects are not nearly as bad as with A/C.  Somebody please say this is true.

My attitude towards this cancer is sure getting pissy, and putting me in a bad mood.

Plus, I miss spell check!.

Thanks for listening.  Cindy

McMarty's picture
McMarty
Posts: 191
Joined: Nov 2012

YIKES!  What a scary experience!  I am so sorry that happened to you.  I've been on Taxol, today will be my 6th week.  I think you're dr. is right it won't be as bad.  But they can all be tricky if you get dehydrated so be careful to drink, drink, drink!  WATER!  Nausea is not ver common with Taxol and if you do get a little queazy, Zolfran has knocked it right out for me.  I know a lot a people FAR into their 12 weeks of Taxol and they are up and around and doing well. 

Just keep looking to the end.  This won't last forever - and don't forget to pitch a hissy fit now and then :P  This sucks but you can do it!

Marty 

disneyfan2008
Posts: 5276
Joined: Oct 2010

Cindy:

 

HOPE you are feeling a bit better...

 

Denise

Megan M's picture
Megan M
Posts: 3001
Joined: Dec 2009

Hoping you're doing better too.  I am so sorry this happened to you.

 

Hugs!

smalldoggroomer's picture
smalldoggroomer
Posts: 1181
Joined: May 2010

I am on Taxotere ( same family) for the second time. It was pretty well tolerated for me. I found that getting dehydrated was more of a problem. A nurse told me that you should drink in Oz's half of your body weight every day to stay hydrated. I have been doing that and many of my side effects (Weak, tired, shaky, cramping) are gone. You have to take care of your self. Especially if you are throwing up or have diarrhea.

I hope you are feeling better.

Take care
Kay,

Alexis F's picture
Alexis F
Posts: 3604
Joined: May 2009

I'm so sorry that you had to go to the hospital.  I am praying that the chemo will be easier on you and that you're feeling better.  Keep updating us.

Hugs, Lex

SIROD's picture
SIROD
Posts: 2121
Joined: Jun 2010

I hope your on the mend now Cindy and doing fine.

Update us!

 

Best,

 

Doris

sea60's picture
sea60
Posts: 2601
Joined: May 2010

Yes, insist that they give you meds like Emend or something that will help you weather this. I hope you'e feeling better and again, I'm so sorry you had to go through this.

Hugs,

 

Sylvia

LoveBabyJesus's picture
LoveBabyJesus
Posts: 1650
Joined: Jan 2011

Hi Cindy!

I am sorry you are having a hard time. :( I hope you feel better soon.

What helped me with nausea was ATIVAN! I loved this pill. WheneverI felt I was about to get sick, I took one and boom, not only did it go away but it made me hungry. Another thing that helped was eating really small portions of foods several times a day. Drinking a lot of water too.

Taxol was a lot easier for me. I think it will be for you as well.

Hugs and feel better. Hey, one more AC but then you're done! :)

Pink Rose
Posts: 495
Joined: Nov 2012

Praying really hard that you are feeling better.

 

Hugs, Rose

LoveBabyJesus's picture
LoveBabyJesus
Posts: 1650
Joined: Jan 2011

double post

Snowkitty's picture
Snowkitty
Posts: 295
Joined: Jun 2010

So, doc said if I had my scheduled chemo (this Thursday), I would surely end up back in hospital.  She delayed it till Monday, so that Wed & Fri I can come in for iv hydration and nausea meds.  And she will give me stronger meds.

The thing is, this super nausea came on even before I woke up, so I absolutely couldn't get a pill in.  Threw up even looking at the glass of liquid or a pill.

Oh well, last one coming up.  Thanks for all your support.

Cindy

Noel's picture
Noel
Posts: 3101
Joined: Apr 2009

Just wishing you good luck on Monday.  I pray it goes well for you Cindy.

Alexis F's picture
Alexis F
Posts: 3604
Joined: May 2009

I know you might not be happy, but, I'm glad your doctor delayed your chemo until Monday.  You'll be stronger by then and hopefully will not have any side effects. 

Keep us posted,

 

Lex

Pink Rose
Posts: 495
Joined: Nov 2012

Did you have chemo Monday Cindy?  How are you?

Snowkitty's picture
Snowkitty
Posts: 295
Joined: Jun 2010

Last A/C.  Gave me some other nausea meds then, and a pill for yesterday & today (I think nausea med with a bit of steroid)  I go in for hydration tomorrow.  Little pukey today, but if it's gonna hit, it should be tomorrow.

One week off, then on to 12 weeks taxol. 

Take Care,

Cindy

 

 

 

Pink Rose
Posts: 495
Joined: Nov 2012

Congrats Cindy on your last A/C!    I hope you feel better.

Good luck on taxol.  Keep us posted.

Hugs, Rose

Snowkitty's picture
Snowkitty
Posts: 295
Joined: Jun 2010

Last A/C.  Gave me some other nausea meds then, and a pill for yesterday & today (I think nausea med with a bit of steroid)  I go in for hydration tomorrow.  Little pukey today, but if it's gonna hit, it should be tomorrow.

One week off, then on to 12 weeks taxol. 

Take Care,

Cindy

 

 

 

Noel's picture
Noel
Posts: 3101
Joined: Apr 2009

You did it Cindy, you finished!  Just so very, very sorry that you aren't feeling well.  Good luck with your hydration and good luck with taxol. 

Always praying for you,

Noel

DebbyM's picture
DebbyM
Posts: 3294
Joined: Oct 2009

Congrats on your lst A/C Cindy and wishing you the best on Taxol.  How are you doing?

 

Ritzy's picture
Ritzy
Posts: 4384
Joined: Aug 2009

Just thinking of you Cindy and pray you're ok.

Sue :)

Snowkitty's picture
Snowkitty
Posts: 295
Joined: Jun 2010

Going back after my last A/C for hydration & nausea meds did the trick.

Waiting to get my taste back.

Now doing four rounds of Taxol every other week starting Tuesday. I'm gonna try 4 rounds instead of 12, once a week.  If I can tolorate.

Please tell me the side effects of Taxol are better.  I know about the neuropathy.  

Thanks, Cindy

SIROD's picture
SIROD
Posts: 2121
Joined: Jun 2010

Hi Cindy,

I did #2 of Taxol yesterday, all I have is fatigue, going back to bed now.  

 

Doris

 

Pink Rose
Posts: 495
Joined: Nov 2012

How you doing Cindy?  Sending gentle and caring hugs!

Rose

Snowkitty's picture
Snowkitty
Posts: 295
Joined: Jun 2010

I am doing fine after the hospital thing.  After 4th A/C got hydration and nausea meds, so that went well. Thank God that part is over.

Now off to Taxol.

Take care, Cindy

Kristin N's picture
Kristin N
Posts: 1969
Joined: Mar 2009

Yes, thank God that part is done for you!  When do you start taxol Cindy or have you

already?

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network